MAUDE Adverse Event Report: PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS

PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS
Model Number MA60AC
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A non-health care professional reported with a description of lens was defective, anterior haptic was wrong.Surgeon noticed and replaced with another lens.Additional information was requested.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The company model is only qualified for use in the company one model and other model cartridges.The product investigation could not identify a root cause.The product was not returned.Associated products were not provided.It is unknown if qualified products were used.The company model is only qualified for use in the company one model and other model cartridges.The ifu (instructions for use) instructs: company foldable iols are qualified for use with an company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The ifu instructs: use holding forceps to grasp the lens by the optic edge and gently place the lens anterior side up into the back of the ovd-filled cartridge.The lens should be inserted until it is centered with or slightly past the outline etched into the top of the cartridge.Lenses with a 6.5 mm optic diameter may need to be pre-folded for easy entry into the back of the cartridge.Lens may be pre-folded by gently applying pressure to the edge of the lens while holding the central optic with forceps.The trailing haptic will extend from the proximal end of the cartridge.Position the trailing haptic to the left of the haptic post as shown in the detailed view.This will allow the plunger to go past the haptic during the initial advancement of the plunger into the cartridge.Verify the lens is positioned on the bottom surface of the cartridge.The haptic should be maintained to the left of the post when the lens is loaded correctly.Accurate positioning of the lens will decrease the potential for optic and haptic damage.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF MULTIPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22738121
Report Number9681121-2025-00088
Device Sequence Number7218480
Product Code HQL
UDI-Device Identifier00380652552530
UDI-Public(01)00380652552530(17)281201(11)231204(10)31566032
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.205
Device Lot Number31566032
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date11/04/2025
Date Device Manufactured12/04/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale